RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 5, Pages 119–134 (Mi msb7838)  

Radon transform on a space over a residue class ring

V. F. Molchanov

Tambov State University

Abstract: The functions on a space of dimension $N$ over the residue class ring $\mathbb Z_n$ modulo $n$ that are invariant with respect to the group $\operatorname{GL}(N,\mathbb Z_n)$ form a commutative convolution algebra. We describe the structure of this algebra and find the eigenvectors and eigenvalues of the operators of multiplication by elements of this algebra. The results thus obtained are applied to solve the inverse problem for the hyperplane Radon transform on $\mathbb Z^N_n$.
Bibliography: 2 titles.

Keywords: Radon transform, residue class ring, Möbius function, function algebras.

DOI: https://doi.org/10.4213/sm7838

Full text: PDF file (510 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:5, 727–742

Bibliographic databases:

UDC: 517.444
MSC: Primary 44A12; Secondary 13M99, 15A18
Received: 29.12.2010 and 29.12.2011

Citation: V. F. Molchanov, “Radon transform on a space over a residue class ring”, Mat. Sb., 203:5 (2012), 119–134; Sb. Math., 203:5 (2012), 727–742

Citation in format AMSBIB
\Bibitem{Mol12}
\by V.~F.~Molchanov
\paper Radon transform on a~space over a~residue class ring
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 5
\pages 119--134
\mathnet{http://mi.mathnet.ru/msb7838}
\crossref{https://doi.org/10.4213/sm7838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2977100}
\zmath{https://zbmath.org/?q=an:1262.43002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..727M}
\elib{http://elibrary.ru/item.asp?id=19066496}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 5
\pages 727--742
\crossref{https://doi.org/10.1070/SM2012v203n05ABEH004240}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000306361100004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863970400}


Linking options:
  • http://mi.mathnet.ru/eng/msb7838
  • https://doi.org/10.4213/sm7838
  • http://mi.mathnet.ru/eng/msb/v203/i5/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:374
    Full text:89
    References:30
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020